# SDR PID2008F00012

- Difficulty date: August 8, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FWD F/A FLASHLIGHT NOT WORKING.  REPLACED BATTERY IN FLASHLIGHT.  OPS CHECK GOOD, AMM 25-69-0.  (S)
